MathSciNet Relay Station
MathSciNet bibliographic data
MR1327495 (96h:46042) 46E35 (26D15)
Sickel, W.; Triebel, H. Hölder inequalities and sharp embeddings in function spaces of $B\sp s\sb {pq}$ and $F\sp s\sb {pq}$ type. Z. Anal. Anwendungen 14 (1995), no. 1, 105–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement